# SDR MASA200601648

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 11,341 hours, 10,521 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7157 MYR - RIGHT REVERSER UNLOCKED MESSAGE.  REVERSER WAS DEFERRED AT THAT TIME.  WARNING MESSAGE WAS EXPECTED.
